# SDR SWAA2023062955743

- Difficulty date: June 2, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT BS 927-947; BL 0; WL 208 IS CRACKED.<[01] NO ALLOWABLE LIMITS FOUND ON SRM ;REPLACEMENT OF THE PART IS APPLICABLE I.A.W SRM 51-10-02-0G-0 PAR 9.C;[02] REMOVED PASSENGER CABIN FLOOR SUPPORT BS 927-947; BL 0; WL 208 IAW SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTION ACTION ITEM 1;2. AND MEASUREMENT TABLE.;[04] RECEIVED NEW FLOOR SUPPORT P/N 147A5430U1 LOT 1507239-1 LOCATED AND DRILLED NEW FLOOR SUPPORT AT BS 927-947; BL 0; WL208 IAW SRM 51-40-05; DOCUMENT NUMBER 147A5400 DWG ID:0022 REV: - REQUEST OK TO INSTALL NEW FLOOR SUPPORT.;[05] VERIFIED CORRECTION ACTION ITEM 4. OK TO INSTALL GIVEN.;[06] INSTALLED NEW FLOOR SUPPORT BS 927-947; BL 0; WL 208 IAW SRM 51-40-02-0G-0 AND DOCUMENT NUMBER 147A5400 DWG ID:0022 REV:-.;[07] VERIFIED CORRECTION ACTION ITEM 6.;[08] VERIFIED CORRECTION ACTION ITEM 6; COMPLETE.
